# SDR A6WA200540A

- Difficulty date: March 23, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 14,894 hours, 11,882 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Contaminated
- Location: Cabin Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVERBOARD COOL CAUTION AND IB COOL STATUS MESSAGE.  INSPECTED DOOR AND FOUND CONNECTOR INSIDE DOOR WET.  CLEANED AND DRIED CONNECTOR PLUG.  OPS CHECK GOOD.  (K)
